# SDR AALA982061

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Casting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NOSE LANDING GEAR DRAG BRACE CASTING HAS CORROSION IN BORE AND ON FACE.  REPLACED DRAG BRACE CASTING WITH NEW PART.  (M)
